# SDR JGVR20210210001

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N750ML
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600247
- Aircraft time: 9,080 hours, 6,553 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GEAR WOULD NOT COME DOWN AND GEAR CONTROL CIRCUIT BREAKER WAS POPPING AFTER 4 CYCLES: INSPECTED AND RANG OUT CANNON PLUG PINS OF THE LH AND RH MLG WIRE HARNESS AT THE FWD WHEEL WELL CONNECTION. WAS ABLE TO ISOLATE AN ISSUE WITH THE WIRING FROM THE RH MLG WHEEL WELL TO FUSELAGE BULKHEAD CANNON PLUGS. FOUND TWO CHAFED WIRES ALONG THAT WIRING HARNESS IN THE RH WING FLAP WELL. INSTALLED TWO RAYCHEM SPLICES TO THE TWO WIRES. PROTECTED AND SECURED THEM IN PLACE. OPERATED LANDING GEAR 10 TIMES WITH EVERYTHING THING WORKING NORMALLY. WORK PERFORMED IAW CESSNA 560 MM 32-11-01, 12-13-01, SPM 20-30-35 & WDM 32-30-01.
